Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``A topology for certain measure spaces''


Author: N. F. G. Martin
Journal: Trans. Amer. Math. Soc. 114 (1965), 280
MSC: Primary 28.00
DOI: https://doi.org/10.1090/S0002-9947-1965-0171887-9
Original Article: Trans. Amer. Math. Soc. 112 (1964), 1-18.
MathSciNet review: 0171887
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0171887-9
Article copyright: © Copyright 1965 American Mathematical Society